# SDR CALA2016101795805

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 48,827 hours, 20,620 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT FRAME C23 BL Y-1292.  REMOVED AND REPLACED SEAT TRACK FROM FR 12- FR24 BL Y-792 IAW SRM 51-42-11 PG 31 PAR A B AND PG 46 PARA D.
